# SDR DALA2019102806225

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 32,192 hours, 17,156 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTED AIRCRAFT. A/C 3162 CLOSED LOG 6202563. REF. LOGPAGE 6202562. TAKE OFF LIGHT MISSING. REF LOG ITEM 6202562. REINSTALLED TAKEOFF LIGHT ASSY. INSTALLED NEW TAKE OFF LAMP AND NEW CLAMP ASSY. REVS -M- PROCEDURES. TAKE OFF LIGHT ASSY OPS NML.
